# SDR SWIA202161682

- Difficulty date: August 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR, HINGES #1,  #BL24.5, #2 AND #3, HAVE CORRODED HARDWARE (INCLUDING BUSHINGS) ON THE STOP BRACKET AND ANTI-ROTATION DEVICE.    (C-CHECK RO 10/07/2021)   INSTALLED NEW HARDWARE DURING ELEVATOR INSTALL IAW CRJ 200 AMM 27-34-01-400-801. REFERENCE CAMP# 23356858 FOR INSTALL SIGN OFFS.
